# SDR 98ZZZX55

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 57C0792
- Condition: Cracked
- Location: Nr 4 Blade
- Part time: 8,056 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER AND OUTER RACE OF NR 4 BLADE SHANK BEARING FOUND BROKEN AND SEPARATED INTO NUMEROUS PIECES.  HUB RENDERED SCRAP AS A RESULT OF BEARING FAILURE.  SUBMITTER SUGGESTS ENGINEERING REVIEW OF LOADS IMPOSED AT BLADE/HUB INTERFACE.  UNDER LOW C.F. LOADING, IF THE BLADE IS A MAXIMUM ALLOWABLE TIP MOVEMENT, POST SB A190 CONDITION (.750), THE BEARINGS MAY BE EXPERIENCING CYCLICAL LOADS NOT PRESENT DURING ORIGINAL CERTIFICATION.
